# SDR DL72S011770

- Difficulty date: November 7, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 65,365 hours, 49,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING AND LT FWD OVERWING EMERGENCY EXIT LIGHTS INOP ON EXTERIOR OF ACFT.  REPLACED LAMPS, RACKS AND BATTERIES.  ALL POSITIONS OPERATIONAL EXCEPT LT FORWARD POSITION.  RECRIMPED SPLICE 2480 REF WDM   33-51-01.  OPS CHECKS GOOD.
